Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 326417, 11 pages
http://dx.doi.org/10.1155/2012/326417
Research Article

On the Fuzzy Number Space with the Level Convergence Topology

Institut de Matemàtiques i Aplicacions de Castelló (IMAC), Universitat Jaume I, Campus del Riu Sec. s/n, 12071 Castelló, Spain

Received 11 October 2012; Accepted 7 November 2012

Academic Editor: Salvador Romaguera

Copyright © 2012 J. J. Font et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. J. Font, A. Miralles, and M. Sanchis, “On the Fuzzy Number Space with the Level Convergence Topology,” Journal of Function Spaces and Applications, vol. 2012, Article ID 326417, 11 pages, 2012. doi:10.1155/2012/326417